TU Darmstadt / ULB / TUbiblio

Nonlinear Stability of Ekman boundary layers

Saal, J. and Hieber, M. and Hess, M. and Mahalov, A. (2010):
Nonlinear Stability of Ekman boundary layers.
In: Bull. Lond. Math. Soc., 42 (4), pp. 691-706, [Article]

Item Type: Article
Erschienen: 2010
Creators: Saal, J. and Hieber, M. and Hess, M. and Mahalov, A.
Title: Nonlinear Stability of Ekman boundary layers
Language: English
Journal or Publication Title: Bull. Lond. Math. Soc.
Volume: 42
Number: 4
Divisions: Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
04 Department of Mathematics
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
Date Deposited: 01 Mar 2011 13:50
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item